Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Bad Leg-Tapping/Shaking on Effexor anyone? Krissy P

Posted by Ilene on March 16, 2003, at 8:16:30

In reply to Bad Leg-Tapping/Shaking on Effexor anyone?, posted by Krissy P on March 15, 2003, at 19:00:14

> Hi, Just wanted to see if any Effexor users have had this happen to them. If so, what helped? I will be sitting outside on the patio, in a chair, and bam---my leg and foot shakes a mile a minute.
> Please share anyone.
> Thanks,
> Kristen:-)

I was twitchy and shaky on Effexor. I didn't realize it was a side effect until I quit. It wasn't as extreme as you describe.

--I.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ilene thread:209470
URL: http://www.dr-bob.org/babble/20030314/msgs/209649.html